# SDR F3LA2023051000055

- Difficulty date: April 20, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N311FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07642
- Aircraft time: 18,330 hours, 7,970 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367180000300
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. UPON INSPECTION FOUND AFT WET AREA FLOOR PANELS IN POOR CONDITION AND REQUIRES EVALUATION. AFT THRESHOLD PANEL 262LG FOUND WITH MULTIPLE SPOTS OF CORROSION ON THE TOP SKIN AND LOWER SKIN. PERFORMED BLEND OUT OF CORROSION IAW SRM 51-74-00 REV. 44.  NO ALLOWABLE DAMAGE OR REPAIR AVAILABLE IN THE SRM. RAISED TICKET TO ENGINEERING FOR PERMANENT REPAIR.  AFT THRESHOLD 262LG PERFORMED CUT OUT SKIN ON TOP AND LOWER SURFACE, CONTURE MODIFIED DOUBLER REPAIR ON FLOOR PANEL I.A.W RDAF# 81213703/004/2023#A EO# A32F-53-22-080-00-FINAL EA#N2-53R-37613.   AIRBUS DOSSIER 81213703 TD/81213703/006/2023#A FINAL TAP TEST PERFORMED PER NTM 51-10-03 FINAL DVI PERFORMED PER NTM 51-10-09 FINAL HFEC INSPECTION PERFORMED PER NTM 51-10-08 TASK IS RII. MX ACTION IS ACCEPTABLE.
